Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Which medicines should I use to get rid of dark circles ?

sir i am using MELACARE CREAM 6 months back i got skin reaction which is skin totally burned and i got completely black skin but i recovered better but not completely my skin contains black color around eyes so plse advise any drug or ointment for black shade skin. thanking you sir
Asked On : Mon, 16 Apr 2012
Answers:  2 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear Jonathan..,
Thanks for choosing HCM..,
MELACARE cream contains steroid Momentasone..,
Long use will irritate the skin and darkening will occur..,
So Right cream with right time by qualified doctor is essential ..,
for skin problems..otherwise will get drastic results..,
Hence follow...,
1) Stop the MELACARE cream gradually...replaced by..Moisurizing .,
cream ..,night times..,
2) Morning time use SUNSCREEN LOTION with SPF 50..,
3) Use Bi-White is Anti-dark circles correction ..,
Eye cream.., from Vichylabs..,
Answered: Tue, 17 Apr 2012
I find this answer helpful
General & Family Physician Dr. Ashwini Kolur's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

When the melacream is not properly used, hyper pigmentation can occur. It should be applied at night and thoroughly washed in the morning with soap or using same face wash. While going out one should apply sun screen. It should be followed every day.

For dark circle around the eye, it can reduced by proper sleep, certain home remedies like applying Cucumber slices, ice cube wrapped in soft cloth to your eyes daily will help. Try this treatment first if it does not reduce there are certain creams that you can try.

Apply an eye cream containing vitamin K and retinol. Dark circles may be caused by a deficiency of vitamin K. Regardless of the cause, however, skin creams containing these two ingredients reduce puffiness and discoloration significantly in many people.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor